Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 05:00 AM
JimN
Guest
 
Posts: n/a
Default Insomnia ?

Starting on the first day of taking AVELOX before bed, I experienced 3-4hrs of not being unsable sleep. Is this common ?
Reply With Quote
  #2  
Old 08-28-2003, 05:00 AM
lonna
Guest
 
Posts: n/a
Default couldn't sleep

I took my first 400mg dose before bed and I too couldn't sleep. It was a miserable night - I felt restless and nervous. I hesitate to take my second dose today. Does the sleeplessness go away or does it get worse?
Reply With Quote
  #3  
Old 08-28-2003, 05:00 AM
Tara
Guest
 
Posts: n/a
Default Avelox & sleeplessness

I am writing this response to you at 4:00 a.m. because I can't sleep from the medication too - It is a common side effect as is dizziness/nausea. Makes you wonder if it's worth taking...I'm only on my second pill of a 7-day prescription and I feel like I should take myself off it.
Reply With Quote
  #4  
Old 09-07-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Dear Jim,<br>I am experiencing insomnia since taking avelox, this is only my second dose. Thanks for sharing your comments on avelox.<br>
Reply With Quote
  #5  
Old 09-07-2003, 05:00 AM
Babe
Guest
 
Posts: n/a
Default No Subject

<br><br>Try taking your one dose of Avelox about 1:00 pm and that gives it time to sort of wear off. I had no trouble sleeping last night after taking the first dose yesterday. Hope this helps
Reply With Quote
  #6  
Old 09-27-2003, 05:00 AM
Nani
Guest
 
Posts: n/a
Default sleeplessness

I had the same thing happen to me. I took it before bed instead of the day as it made me nauseated, so I figured take it before bed....wrong! I was up for 3 hours before I could fall asleep.
Reply With Quote
  #7  
Old 09-27-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I also experienced insomnia when taking Avelox at night. I changed to taking it during the day.<br>
Reply With Quote
  #8  
Old 10-08-2003, 05:00 AM
Sandy
Guest
 
Posts: n/a
Default sleeplessness

Yes I just started taking Avelox and have the same problem with sleep. I feel nauseated also. I feel very weak also. I hope this changes soon. The expense of the medication makes me want to take the entire prescription. I guess we have to deal with the side effects.
Reply With Quote
  #9  
Old 10-08-2003, 05:00 AM
ConnieSue
Guest
 
Posts: n/a
Default Getting ready to start it

I was trying to find the right time of the day, and how others took it, and this has concerned me about even taking the first dose. I wish we had comments from those who completed the treatment and had gotten past the effects. Is anyone here know anyone who did ended up doing ok, once past the first effects?
Reply With Quote
  #10  
Old 09-26-2005, 05:00 AM
Arlene
Guest
 
Posts: n/a
Default Taken 1 1/2 so far

I took my first pill the day before yesterday and within 2 hours I had the worst case of diareah and then sick to my stomach. I decided to take half before I went to sleep and that worked pretty well - so far. I' with everyone else - is it worth it to take with so many side effects.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Insomnia Dana Keppra 2 05-12-2008 06:53 PM
Insomnia Bev Welchol 1 12-03-2005 06:00 AM
Insomnia Risa Abilify 0 12-02-2005 06:00 AM
Zyvox & Insomnia Mary Zyvox 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:18 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.